# SDR AU980532

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Pdu
- Part number: 167ANSETTSNO00
- Condition: Faulty
- Location: Le Flap
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) OUTBOARD LEADING EDGE SLAT POWER DRIVE UNIT (PDU), ELECTRIC MOTOR FAULTY.
